Mehdi  DEHGHAN
Title
Cited by
Cited by
Year
A new operational matrix for solving fractional-order differential equations
A Saadatmandi, M Dehghan
Computers & Mathematics with Applications 59 (3), 1326-1336, 2010
7452010
Solving nonlinear fractional partial differential equations using the homotopy analysis method
M Dehghan, J Manafian, A Saadatmandi
Numerical Methods for Partial Differential Equations: An International …, 2010
5582010
Finite difference procedures for solving a problem arising in modeling and design of certain optoelectronic devices
M Dehghan
Mathematics and Computers in Simulation 71 (1), 16-30, 2006
4012006
A numerical method for solution of the two-dimensional sine-Gordon equation using the radial basis functions
M Dehghan, A Shokri
Mathematics and Computers in Simulation 79 (3), 700-715, 2008
3622008
On the convergence of He's variational iteration method
M Tatari, M Dehghan
Journal of Computational and Applied Mathematics 207 (1), 121-128, 2007
3312007
Computational methods for solving fully fuzzy linear systems
M Dehghan, B Hashemi, M Ghatee
Applied mathematics and computation 179 (1), 328-343, 2006
3182006
Solution of delay differential equations via a homotopy perturbation method
F Shakeri, M Dehghan
Mathematical and Computer Modelling 48 (3), 486-498, 2008
3002008
Numerical solution of the nonlinear Klein–Gordon equation using radial basis functions
M Dehghan, A Shokri
Journal of Computational and Applied Mathematics 230 (2), 400-410, 2009
2932009
Approximate solution of a differential equation arising in astrophysics using the variational iteration method
M Dehghan, F Shakeri
New Astronomy 13 (1), 53-59, 2008
2432008
Iterative solution of fuzzy linear systems
M Dehghan, B Hashemi
Applied mathematics and computation 175 (1), 645-674, 2006
2212006
An approximation algorithm for the solution of the nonlinear Lane–Emden type equations arising in astrophysics using Hermite functions collocation method
K Parand, M Dehghan, AR Rezaei, SM Ghaderi
Computer Physics Communications 181 (6), 1096-1108, 2010
2202010
Solution of an integro-differential equation arising in oscillating magnetic fields using He's homotopy perturbation method
M Dehghan, F Shakeri
Progress in Electromagnetics Research 78, 361-376, 2008
2202008
On the solution of an initial‐boundary value problem that combines Neumann and integral condition for the wave equation
M Dehghan
Numerical Methods for Partial Differential Equations: An International …, 2005
2172005
A tau approach for solution of the space fractional diffusion equation
A Saadatmandi, M Dehghan
Computers & Mathematics with Applications 62 (3), 1135-1142, 2011
2022011
A numerical method for solving the hyperbolic telegraph equation
M Dehghan, A Shokri
Numerical Methods for Partial Differential Equations: An International …, 2008
1992008
Solution of the fully fuzzy linear systems using iterative techniques
M Dehghan, B Hashemi, M Ghatee
Chaos, Solitons & Fractals 34 (2), 316-336, 2007
1972007
Weighted finite difference techniques for the one-dimensional advection–diffusion equation
M Dehghan
Applied Mathematics and Computation 147 (2), 307-319, 2004
1972004
The Sinc–Legendre collocation method for a class of fractional convection–diffusion equations with variable coefficients
A Saadatmandi, M Dehghan, MR Azizi
Communications in Nonlinear Science and Numerical Simulation 17 (11), 4125-4136, 2012
1872012
The solution of coupled Burgers’ equations using Adomian–Pade technique
M Dehghan, A Hamidi, M Shakourifar
Applied Mathematics and Computation 189 (2), 1034-1047, 2007
1862007
The general coupled matrix equations over generalized bisymmetric matrices
M Dehghan, M Hajarian
Linear Algebra and its Applications 432 (6), 1531-1552, 2010
1812010
The system can't perform the operation now. Try again later.
Articles 1–20